# SDR P5CA0300818

- Difficulty date: April 10, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 72,670 hours, 17,749 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION - WING CENTER SECTION UPPER SKIN REAR SPAR LBL 98.58.  REPAIRED PER SRM 51-10-01.
